# SDR SWAA2022091549604

- Difficulty date: September 3, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 45,535 hours, 28,586 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Deteriorated
- Location: Fwd Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ENTRY DOOR LINING ASSIST HANDLE NUT AT FWD GALLEY AREA (4 EA) 2022-452130 / [01] REPLACED ENTRY DOOR LINING ASSIST HANDLE NUT AT FWD GALLEY AREA (4 EA) IAW B737-700 AMM 52-11-31-400-802;[02] CORRECTED STEP 1: REPLACED ENTRY DOOR LINING ASSIST HANDLE NUT AT FWD GALLEY AREA (4 EA) IAW B737-700 AMM 52-11-31-400-802. ITEM 3. STEP G (2) (A) TO (D);[03] REPLACED ENTRY DOOR LINING ASSIST HANDLE NUT AT FWD GALLEY AREA (4 EA) IAW B737-700 AMM 52-11-31-400-802. ITEM 3. STEP G (2) (A) TO (D). VERIFIED
